EconPapers    
Economics at your fingertips  
 

FISHER'S INFORMATION MATRIX FOR SEASONAL AUTOREGRESSIVE‐MOVING AVERAGE MODELS

André Klein and Guy Mélard

Journal of Time Series Analysis, 1990, vol. 11, issue 3, 231-237

Abstract: Abstract. Two procedures are described for obtaining Fisher's information matrix of a multiplicative seasonal autoregressive‐moving average process. They can be useful in determining the asymptotic covariance matrix of Gaussian maximum likelihood estimators of the parameters. Components of the information matrix are expressed in the first procedure as integrals of rational functions. The second procedure makes use of the autocorrelation function of several autoregressive processes.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1990.tb00054.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:11:y:1990:i:3:p:231-237

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:11:y:1990:i:3:p:231-237